# SDR DALA2024010900334

- Difficulty date: January 6, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N944DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38729
- Aircraft time: 28,847 hours, 10,980 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0142824) WHILE INSPECTING LH #1 PILOT WINDOW CENTER POST PER ER/A 611467-14 NOTICED PITTING CORROSION ALSO ON RH #1 COPILOT WINDOW CENTER. C/W ER/A 611564-14 REV ORIGINAL AT L/H #1 PILOT WINDOW CENTER POST.
